Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

October 24, 2017Burlington County, Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 24, 2017, 7:32 AM EDT for Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2017, 7:32 AM EDT (11:32 UTC)
Expired
Oct 24, 2017, 8:00 AM EDT
In force
28 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

854 
WWUS81 KPHI 241132
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
732 AM EDT TUE OCT 24 2017

NJZ016>019-021-022-027-241200-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Southeastern
Burlington-Gloucester-
732 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT NORTHWESTERN BURLINGTON...EAST CENTRAL 
SALEM...NORTHEASTERN CUMBERLAND...CAMDEN...NORTHWESTERN 
ATLANTIC...SOUTHEASTERN BURLINGTON AND EASTERN GLOUCESTER COUNTIES...

At 731 AM EDT, a shower was located over Franklinville, or 9 miles
north of Vineland, moving northeast at 60 mph.

Winds up to 50 mph are possible with this shower.

Locations impacted include...
Vineland, Millville, Cherry Hill, Evesham, Mount Laurel, Willingboro,
Voorhees, Medford, Glassboro, Lindenwold, Hammonton, Lumberton,
Bellmawr, Mount Holly, Pitman, Clayton, Berlin, Tabernacle, Shamong
and Buena.

LAT...LON 3939 7503 3959 7526 4007 7492 4007 7490
      3986 7446
TIME...MOT...LOC 1131Z 210DEG 50KT 3960 7506 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 24, 5:57 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Oct 24, 5:57 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
557 AM EDT Tue Oct 24 2017

.SYNOPSIS...
A slow moving cold front will cross the area today and then move
offshore tonight. High pressure is expected to nose up from the
southwest and south for the second half of the work week. Another
cold front from the west is anticipated to arrive on Sunday. Low
pressure may develop along the boundary after it moves off the coast.
High pressure will build back over the area early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NPW wind advisory expanded for gusty se winds to near 40 kt
this morning as per observations 3-430am  am. Have heard of
trees down in Delaware and PNS/LSR's post as reports arrive and
time to issue. Just had 54 kt at Ship John Shoal!

06Z/24 NAM has trended back to some of the slower wetter
versions. I have to think the NAM is outperforming the other
models for this event...timing a big shot of wind early today
and also modeling the showers closer to the approaching front.

Bands of showers...some heavy developing newd into our area this
morning ahead of a progressive cold front with marginal
instability but considerable wind. Since the front probably
won't slow down much...rainfall amounts will be less. Still
1 to 2.5" amts in a few places with most areas less than 1
inch. SE winds gusty 35-45 mph this morning with isolated
higher gusts of 55 - 60 mph. Please see SWODY1 on svr and have
played it slight chc but if it occurs, damaging wind potential.
Just not getting much lightning at this time but that could
change...so no guarantees on outcome.

Rain ends from west to east faster than previous forecast.

Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Showers may still be lingering over Atlantic coastal sections
of NJ and DE at 6 PM but should move off the coast by 10 PM.
Partial clearing but not much wind as it turns light west to
northwest. Dense fog patches may form in the residual moist
boundary layer though the mos guidance doesn't have it...and i
dont think the MOS and SREF handle shallow moist fog situations
very well.

Depending on the low temps between 11 PM and 1 AM we may have a
record warm min. if you were just using this mornings mins...the
temps are running 20 to 25 degrees above normal. But tonight is
when we will know if we have a near miss or not.

Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF which pretty much ends all rain except for
the e parts of NJ/DE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The last of the showers associated with the low/front from
Tuesday will be exiting off the coast Wed morning. Fair weather
and more seasonable temperatures are expected from Wed thru
Saturday. Temperatures on Thu will be a little below normal,
something that hasn't happened much this October.

Another trough will be developing across the Plains and
deepening while heading towards our area. Another slow moving
front and low pressure moving along it offers the possibility
for more rains late this weekend and into Monday. We have slgt
ch pops for Sat night attm, in case the system arrives a bit
earlier, the trend is to make the system arrive a bit later, so
these pops may be removed later today. Temperatures will be near
normal Sunday, then again drop back below normal for the last
few days of the month. There is the possibility for some heavy
rains across the area, with the ample moisture that will be
arriving across the region. Pay attention to future forecasts
for more details.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Early this morning prior to 12z...Gusty se winds 28-38 kt.
isolated G 48kt possible. MVFR cigs with brief IFR conds in
showers spreading newd. Isolated tstm possible.

Today...Variable conds from VFR to IFR in showers with isolated
tstms during the morning-midday. A tstm this morning or midday
may produce an isolated southerly wind gust to 45 to 50 kt but
for now the prob too low to mention in most TAF locations. LLWS
automatically added to the TAFS this morning where algorithm
generated appropriate. otherwise gusty se winds 28-38 kt 12-14z
diminish thereafter inland and become south to southwest during
the afternoon from west to east as conditions improve to VFR in
any remaining showers. Winds may stay strong at KACY til 17z.
Improvement in cigs/vsby may not reach ACY til about 21-23z.
Please see TAFS for details.

Tonight...VFR except sub VFR vcnty KACY improving. However, IFR
conds in patchy fog may develop at the TAF sites for a time
toward 06z/25.  light wind turning west to northwest.

OUTLOOK...

Wednesday through Saturday...Mainly VFR.

&&

.MARINE...
GLW everywhere now with ending times from west to east this
afternoon. Then eventually back to SCA tonight, once the push
of gale force gusts subsides.

GLW for 2 to 4 hours of gusts 35-45kt between 08z-14z for DE
Bay and 09z-17z NJ and DE ATLC coasts, possibly lingering NNJ
coast til near 00z.

Tonight...A Small Craft Advisory will eventually replace the GLW
for our ocean waters. We are expecting a south wind around 20
knots becoming west and diminishing around 10 knots. Gusts
around 30 knots are possible on Tuesday evening on our ocean
waters. Wave heights are anticipated to be 6 to 9 feet on our
ocean waters in the evening then slowly subside.

OUTLOOK...

Wednesday through Thursday morning...A Small Craft Advisory
will continue on the ocean thru noon Thursday. Sct showers Wed
morning, then fair weather expected.

Thursday afternoon through Saturday night...No marine headlines
are anticipated. Fair weather thru Sat, then slgt chc for
showers Sat night.

&&

.HYDROLOGY...
Hydro: storm total rainfall thru tonight, generally .5 to 1.5"
with in excess of 2 inches possible, most favored over NJ or DE.
Leaf-clogged drains will enhance the possibility of ponding of
water on roadways. New 06z/24 NAM does impressive redevelopment
this aftn in NJ.

&&

.CLIMATE...
Vulnerable record high minimums today the 24th:

Allentown     58 1975

Atlantic City 63 2001

Philadelphia  63 1900

We will know on this by 05z/25...later tonight.

&&

.COASTAL FLOODING...
The shore areas of northeast Maryland will experience some minor
tidal flooding with the upcoming high tide. A coastal flood
advisory has been issued until noon today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 AM EDT this morning for PAZ070-071-
     101>106.
     Wind Advisory until 8 AM EDT this morning for PAZ054-055-
     060>062.
NJ...Wind Advisory until 11 AM EDT this morning for NJZ008>010-012-
     015.
     Wind Advisory until 1 PM EDT this afternoon for NJZ013-014-
     016>027.
     Wind Advisory until 8 AM EDT this morning for NJZ001-007.
DE...Wind Advisory until 11 AM EDT this morning for DEZ001.
     Wind Advisory until 1 PM EDT this afternoon for DEZ002>004.
MD...Wind Advisory until 9 AM EDT this morning for MDZ008-012-015-
     019-020.
     Coastal Flood Advisory until noon EDT today for MDZ008-012-015-
     019.
MARINE...Gale Warning until 7 PM EDT this evening for ANZ450>453.
     Gale Warning until 4 PM EDT this afternoon for ANZ454-455.
     Gale Warning until 2 PM EDT this afternoon for ANZ430-431.

&&

Synopsis...O'Hara
Near Term...Drag
Short Term...Drag
Long Term...O'Hara
Aviation...Drag
Marine...Drag
Hydrology...
Climate...
Hazardous weather outlook, Oct 24, 5:58 AM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
558 AM EDT Tue Oct 24 2017

NJZ001-007-251000-
Sussex-Warren-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of heavy rainfall are likely today may cause localized
flooding of roadways and areas of poor drainage. A strong
thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ008>010-012-015-251000-
Morris-Hunterdon-Somerset-Middlesex-Mercer-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and northwest New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of heavy rainfall are likely today may cause localized
flooding of roadways and areas of poor drainage. A strong
thunderstorm may cause isolated wind damage this morning or midday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-NJZ013-014-016>024-026-027-251000-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Ocean-Southeastern Burlington-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ054-055-060>062-251000-
Carbon-Monroe-Berks-Lehigh-Northampton-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage early this
morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ008-012-015-019-251000-
Cecil-Kent MD-Queen Annes-Talbot-
558 AM EDT Tue Oct 24 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

A strong thunderstorm may cause isolated wind damage early this
morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-PAZ070-071-101>106-251000-
New Castle-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ020-251000-
Caroline-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage early this
morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ025-251000-
Coastal Atlantic-
558 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ454-455-251000-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
558 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Isolated gale force southeast to south gusts will occur today and a
thunderstorm may produce gusts to 45 kt this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>453-251000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
558 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-251000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
558 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 24, 4:43 AM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
443 AM EDT Tue Oct 24 2017

DEZ002>004-241030-
Kent-Inland Sussex-Delaware Beaches-
Including the cities of Dover, Georgetown, and Rehoboth Beach
443 AM EDT Tue Oct 24 2017

Showers and gusty winds across the area through dawn. You can
expect wind gusts up to 50 mph at times, especially along the
shore areas. Winds could bring down trees and power lines, so be
aware of this when traveling this morning. Ponding of water on
roads is also possible.

NJZ016>019-021>024-027-241030-
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-
Southeastern Burlington-
Including the cities of Pennsville, Glassboro, Camden,
Cherry Hill, Moorestown, Mount Holly, Millville, Hammonton,
Cape May Court House, Ocean City, and Wharton State Forest
443 AM EDT Tue Oct 24 2017

Showers and gusty winds will continue to spread across the area
through dawn. You can expect wind gusts up to 50 mph at times,
especially along the shore areas. Winds could bring down trees and
power lines, so be aware of this when traveling this morning.
Ponding of water on roads is also possible.
Local storm report, Oct 24, 4:49 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 AM EDT TUE OCT 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     NON-TSTM WND GST SHIP JOHN SHOAL NOS     39.30N  75.38W
10/24/2017  M67 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1701631

WD
Local storm report, Oct 24, 5:07 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT TUE OCT 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     NON-TSTM WND GST DOVER AFB               39.13N  75.47W
10/24/2017  M60 MPH          KENT               DE   AWOS

0400 AM     NON-TSTM WND DMG HARRINGTON              38.92N  75.57W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN.

0400 AM     NON-TSTM WND DMG DOVER                   39.16N  75.52W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN

0400 AM     NON-TSTM WND DMG MARYDALE                39.66N  75.70W
10/24/2017                   NEW CASTLE         DE   STATE POLICE

            TREES DOWN

0400 AM     NON-TSTM WND DMG FELTON                  39.01N  75.58W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN

0400 AM     NON-TSTM WND DMG SMYRNA                  39.30N  75.61W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN

0436 AM     NON-TSTM WND GST SHIP JOHN SHOAL NOS     39.30N  75.38W
10/24/2017  M67 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1701632 PHI1701626 PHI1701627 PHI1701628 PHI1701629
PHI1701630 PHI1701631

WD
Special weather statement, Oct 24, 6:39 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
639 AM EDT Tue Oct 24 2017

DEZ002>004-241230-
Kent-Inland Sussex-Delaware Beaches-
Including the cities of Dover, Georgetown, and Rehoboth Beach
639 AM EDT Tue Oct 24 2017

Showers and gusty winds will continue across central and southern
Delaware through 8:30 AM. Winds gusts up to 50 mph are possible.
Winds may bring down limbs and power lines. Travel with caution
this morning.

NJZ013-014-016>024-026-027-241230-
Western Monmouth-Eastern Monmouth-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Ocean-Southeastern Burlington-
Including the cities of Freehold, Sandy Hook, Pennsville,
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson,
Millville, Hammonton, Cape May Court House, Ocean City,
Long Beach Island, and Wharton State Forest
639 AM EDT Tue Oct 24 2017

Showers and gusty winds will continue across central and southern
New Jersey through 8:30 AM. Winds gusts up to 50 mph are possible.
Winds may bring down limbs and power lines. Local ponding of water
on roads is also possible. Travel with caution this morning.

NJZ001-007>010-012-015-241230-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Including the cities of Newton, Washington, Morristown,
Flemington, Somerville, New Brunswick, and Trenton
639 AM EDT Tue Oct 24 2017

Scattered showers and gusty winds will continue across northern
New Jersey through 8:30 AM. A few wind gusts up to 45 mph are
possible. Be aware that any strong gusts may bring down tree
limbs.

PAZ054-055-060>062-070-071-101>106-241230-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Jim Thorpe, Stroudsburg, Reading,
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook,
Oxford, West Chester, Kennett Square, Collegeville, Pottstown,
Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
639 AM EDT Tue Oct 24 2017

Scattered showers and gusty winds will continue across eastern
Pennsylvania through 8:30 AM. A few wind gusts up to 45 mph are
possible. Be aware that any strong gusts may bring down tree
limbs.
Special weather statement, Oct 24, 6:50 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
650 AM EDT TUE OCT 24 2017

DEZ002-NJZ016-017-021-022-241130-
Kent-Salem-Cumberland-Atlantic-Gloucester-
650 AM EDT TUE OCT 24 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KENT...SOUTHWESTERN
ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM AND SOUTHEASTERN
GLOUCESTER COUNTIES...

At 649 AM EDT, a strong thunderstorm was located near Big Stone
Beach, or 12 miles southeast of Dover, moving northeast at 55 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Glassboro, Clayton,
Buena, Laurel Lake, Weymouth, Estell Manor, Newfield, Elmer, Shiloh,
Newport, Franklinville, Leesburg, Dorothy, Bricksboro, Mauricetown
and Olivet.

LAT...LON 3919 7502 3921 7502 3922 7505 3921 7510
      3918 7515 3921 7517 3924 7517 3926 7520
      3925 7521 3927 7524 3930 7525 3929 7529
      3934 7534 3971 7517 3949 7470
TIME...MOT...LOC 1049Z 208DEG 48KT 3907 7531

PO
Special weather statement, Oct 24, 7:32 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
732 AM EDT TUE OCT 24 2017

NJZ016>019-021-022-027-241200-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Southeastern
Burlington-Gloucester-
732 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT NORTHWESTERN BURLINGTON...EAST CENTRAL
SALEM...NORTHEASTERN CUMBERLAND...CAMDEN...NORTHWESTERN
ATLANTIC...SOUTHEASTERN BURLINGTON AND EASTERN GLOUCESTER COUNTIES...

At 731 AM EDT, a shower was located over Franklinville, or 9 miles
north of Vineland, moving northeast at 60 mph.

Winds up to 50 mph are possible with this shower.

Locations impacted include...
Vineland, Millville, Cherry Hill, Evesham, Mount Laurel, Willingboro,
Voorhees, Medford, Glassboro, Lindenwold, Hammonton, Lumberton,
Bellmawr, Mount Holly, Pitman, Clayton, Berlin, Tabernacle, Shamong
and Buena.

LAT...LON 3939 7503 3959 7526 4007 7492 4007 7490
      3986 7446
TIME...MOT...LOC 1131Z 210DEG 50KT 3960 7506

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 2:42 AM EDTGale WarningPHI16 hr
Oct 24, 6:50 AM EDTSpecial Weather StatementPHICumberland40 min
Oct 24, 8:00 AM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Somerset30 min
Oct 24, 8:33 AM EDTWind AdvisoryPHISussex2 hr
Oct 24, 8:58 AM EDTSpecial Weather StatementPHIWarren32 min
Oct 24, 9:27 AM EDTSpecial Weather StatementPHIWarren33 min
Oct 24, 9:59 AM EDTSpecial Weather StatementPHIGloucester31 min
Oct 24, 10:00 AM EDTSpecial Weather StatementPHISussex, Warren30 min
Oct 24, 10:30 AM EDTSpecial Weather StatementPHIBurlington, Camden, Hunterdon30 min
Oct 24, 10:51 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren39 min
Oct 24, 11:03 AM EDTSpecial Weather StatementPHIAtlantic, Burlington27 min
Oct 24, 11:11 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset34 min
Oct 24, 11:26 AM EDTSpecial Weather StatementPHIMorris, Somerset34 min
Oct 24, 11:31 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Oct 24, 12:03 PM EDTSpecial Weather StatementPHIMiddlesex, Morris, Sussex27 min
Oct 24, 12:28 PM EDTSpecial Weather StatementPHIMorris32 min
Oct 24, 1:04 PM EDTSpecial Weather StatementPHIMonmouth26 min
Oct 24, 2:16 PM EDTSmall Craft AdvisoryPHI13 hr
Oct 24, 5:08 PM EDTSpecial Marine WarningPHI67 min
Oct 24, 5:37 PM EDTSpecial Marine WarningPHI53 min
Oct 24, 5:41 PM EDTSpecial Weather StatementPHIAtlantic34 min
Oct 24, 5:53 PM EDTSpecial Marine WarningPHI67 min
Oct 24, 6:01 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean4 hr
Oct 24, 6:13 PM EDTSpecial Weather StatementPHIOcean32 min
Oct 24, 8:07 AM EDTSpecial Weather StatementPHIChester, Montgomery23 min
Oct 24, 8:28 AM EDTSpecial Weather StatementPHIBucks, Delaware, Lehigh, Montgomery, Northampton32 min
Oct 24, 8:52 AM EDTSpecial Weather StatementPHIMonroe23 min
Oct 24, 5:54 AM EDTCoastal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot6 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.